Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Analytic functions with univalent derivatives and entire functions of exponential type


Author: S. M. Shah
Journal: Bull. Amer. Math. Soc. 78 (1972), 154-171
MSC (1970): Primary 30A32, 30A34, 30A64, 30A66; Secondary 30A04, 40C05, 40C15
MathSciNet review: 0293078
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A32, 30A34, 30A64, 30A66, 30A04, 40C05, 40C15

Retrieve articles in all journals with MSC (1970): 30A32, 30A34, 30A64, 30A66, 30A04, 40C05, 40C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12900-8